Alert archive / New Jersey / Small Craft Advisories in 2019
Small Craft Advisory 7, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this small craft advisory at Jan 15, 2019, 5:48 PM EST. It took effect at Jan 16, 2019, 6:00 AM EST. It was in force for 18 hr.
The area
The counties it named.
The facts
- Issued
- Jan 15, 2019, 5:48 PM EST (22:48 UTC)
- In effect from
- Jan 16, 2019, 6:00 AM EST
- Expired
- Jan 17, 2019, 12:10 AM EST
- In force
- 18 hr
- Issued by
- NWS Philadelphia/Mount Holly
The text
As transmitted.
300 WHUS71 KPHI 152248 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 548 PM EST Tue Jan 15 2019 ANZ450-451-161200- /O.CAN.KPHI.SC.Y.0006.000000T0000Z-190115T2300Z/ /O.NEW.KPHI.SC.Y.0007.190116T1100Z-190117T0300Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- 548 PM EST Tue Jan 15 2019 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM TO 10 PM EST WEDNESDAY... The National Weather Service in Mount Holly has issued a Small Craft Advisory, which is in effect from 6:00 AM until 10:00 PM Wednesday. * WINDS AND SEAS...West winds 15 to 20 knots with gusts up to 25 or 30 knots on Wednesday, becoming northwest on Wednesday evening. Seas 3 to 4 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots are expected to produce wave conditions that are hazardous to small craft. Inexperienced mariners, especially those operating a small vessel, should avoid navigating in these conditions. && $$ ANZ452>455-160300- /O.EXT.KPHI.SC.Y.0006.000000T0000Z-190116T0300Z/ Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 548 PM EST Tue Jan 15 2019 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM EST THIS EVENING... * WINDS AND SEAS...West winds around 10 knots this evening. Seas 4 to 6 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that there are wave conditions that are hazardous to small craft. Inexperienced mariners, especially those operating a small vessel, should avoid navigating in these conditions. && $$ Iovino
6 follow-up statements
795 WHUS71 KPHI 160220 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 920 PM EST Tue Jan 15 2019 ANZ452>455-160600- /O.EXT.KPHI.SC.Y.0006.000000T0000Z-190116T0600Z/ Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 920 PM EST Tue Jan 15 2019 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 AM EST WEDNESDAY... * WINDS AND SEAS...West winds around 10 knots. Seas 4 to 5 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that there are wave conditions that are hazardous to small craft. Inexperienced mariners, especially those operating a small vessel, should avoid navigating in these conditions. && $$ ANZ450-451-161500- /O.CON.KPHI.SC.Y.0007.190116T1100Z-190117T0300Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- 920 PM EST Tue Jan 15 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM TO 10 PM EST WEDNESDAY... * WINDS AND SEAS...West winds 15 to 20 knots with gusts up to 25 or 30 knots on Wednesday, becoming northwest on Wednesday evening. Seas 3 to 4 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots are expected to produce wave conditions that are hazardous to small craft. Inexperienced mariners, especially those operating a small vessel, should avoid navigating in these conditions. && $$ Iovino
486 WHUS71 KPHI 160537 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 1237 AM EST Wed Jan 16 2019 ANZ452-453-162100- /O.CAN.KPHI.SC.Y.0006.000000T0000Z-190116T0600Z/ /O.EXB.KPHI.SC.Y.0007.190116T1400Z-190117T0300Z/ Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- 1237 AM EST Wed Jan 16 2019 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 10 PM EST THIS EVENING... The National Weather Service in Mount Holly has issued a Small Craft Advisory, which is in effect from 9 AM this morning to 10 PM EST this evening. The Small Craft Advisory until 1 am early this morning has been cancelled. * WINDS AND SEAS...West winds 10 to 15 kt with gusts up to 25 kt. Seas 2 to 4 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ ANZ454-455-160645- /O.CAN.KPHI.SC.Y.0006.000000T0000Z-190116T0600Z/ Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 1237 AM EST Wed Jan 16 2019 ...SMALL CRAFT ADVISORY IS CANCELLED... The National Weather Service in Mount Holly has cancelled the Small Craft Advisory. Seas have lowered below 5 feet. Therefore, the small craft advisory has been cancelled. $$ ANZ450-451-162100- /O.CON.KPHI.SC.Y.0007.190116T1100Z-190117T0300Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- 1237 AM EST Wed Jan 16 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM THIS MORNING TO 10 PM EST THIS EVENING... * WINDS AND SEAS...West winds 10 to 20 kt with gusts up to 25 kt. Seas 2 to 4 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots are expected to produce wave conditions that are hazardous to small craft. Inexperienced mariners, especially those operating a small vessel, should avoid navigating in these conditions. && $$ CMS
471 WHUS71 KPHI 161134 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 634 AM EST Wed Jan 16 2019 ANZ450-451-170045- /O.CON.KPHI.SC.Y.0007.000000T0000Z-190117T0300Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- 634 AM EST Wed Jan 16 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING... * WINDS AND SEAS...West winds 10 to 20 kt with gusts up to 25 kt. Seas 2 to 4 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots are expected to produce wave conditions that are hazardous to small craft. Inexperienced mariners, especially those operating a small vessel, should avoid navigating in these conditions. && $$ ANZ452-453-170045- /O.CON.KPHI.SC.Y.0007.190116T1400Z-190117T0300Z/ Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- 634 AM EST Wed Jan 16 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING... * WINDS AND SEAS...West winds 10 to 15 kt with gusts up to 25 kt. Seas 2 to 4 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ CMS
179 WHUS71 KPHI 162102 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 402 PM EST Wed Jan 16 2019 ANZ450-451-170300- /O.CON.KPHI.SC.Y.0007.000000T0000Z-190117T0300Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- 402 PM EST Wed Jan 16 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING... * WINDS AND SEAS...West to northwest winds 10 to 20 knots with gusts up to 25 knots into this evening. Seas 2 to 4 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots are expected to produce wave conditions that are hazardous to small craft. Inexperienced mariners, especially those operating a small vessel, should avoid navigating in these conditions. && $$ ANZ452-453-170300- /O.CON.KPHI.SC.Y.0007.000000T0000Z-190117T0300Z/ Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- 402 PM EST Wed Jan 16 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING... * WINDS AND SEAS...West to northwest winds 10 to 20 knots with gusts up to 25 knots into this evening. Seas 2 to 4 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ Iovino
429 WHUS71 KPHI 170224 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 924 PM EST Wed Jan 16 2019 ANZ450-451-170900- /O.EXT.KPHI.SC.Y.0007.000000T0000Z-190117T0900Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- 924 PM EST Wed Jan 16 2019 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EST THURSDAY... * WINDS AND SEAS...Northwest winds around 15 knots overnight with gusts up to 25 knots. Seas around 3 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots are expected to produce wave conditions that are hazardous to small craft. Inexperienced mariners, especially those operating a small vessel, should avoid navigating in these conditions. && $$ ANZ452-453-170900- /O.EXT.KPHI.SC.Y.0007.000000T0000Z-190117T0900Z/ Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- 924 PM EST Wed Jan 16 2019 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EST THURSDAY... * WINDS AND SEAS...Northwest winds around 15 knots overnight with gusts up to 25 knots. Seas around 3 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ Iovino
339 WHUS71 KPHI 170510 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 1210 AM EST Thu Jan 17 2019 ANZ450>453-170615- /O.CAN.KPHI.SC.Y.0007.000000T0000Z-190117T0900Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- 1210 AM EST Thu Jan 17 2019 ...SMALL CRAFT ADVISORY IS CANCELLED... The National Weather Service in Mount Holly has cancelled the Small Craft Advisory. Winds have diminished below advisory criteria. Therefore, the small craft advisory has been cancelled. $$ CMS
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this small craft advisory went out at Jan 15, 3:52 PM EST, 1 hour 56 minutes earlier.
Area forecast discussion, Jan 15, 3:52 PM EST, 1 hour 56 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
352 PM EST Tue Jan 15 2019
.SYNOPSIS...
A weak cold front is expected to move across our region on
Wednesday. A fast moving low pressure system is then forecast to
cross our region Thursday night into Friday. A large low pressure
system is expected to lift north from the mid Mississippi Valley to
New England from Saturday through Sunday. An arctic air mass will
follow quickly behind that system, arriving in our area early next
week.
&&
.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
Mid and high clouds associated with a passing shortwave are moving
over most of the area at the moment, however these clouds should
taper off west to east over the next few hours as the wave passes.
This clearing should set up another night of fairly efficient
radiational cooling over the majority of the area, particularly over
southern locations that still retain some snow cover. Although am
not anticipating Mins will be as cold as last night, still went
below almost all guidance over regions that currently have snow
cover (particularly the southern Pine Barrens). Some lower clouds
associated with another weak shortwave will nose into NW portions of
the forecast area early Wed morning, perhaps keeping mins somewhat
elevated in that area.
&&
.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH WEDNESDAY NIGHT/...
The main synoptic feature of interest through the period will be a
cold mid-lvl low centered over Hudson Bay. Various vort lobes will
rotate around the periphery of this feature in the short-term
however, the area will largely remain south of this storm track.
Additionally (at least in the short term period) the southern branch
will be largely inactive & positioned south of the area. A (very)
low amplitude shortwave will pass through the area on Wednesday
bringing very little sensible weather associated of some isolated
flurries in the vicinity of the Poconos. However, the wave will
likely generate some low lvl stratocumulus over the area which may
keep Maxes somewhat depressed particularly over western areas. A
shallow cold front is progged to move through the area during the
day on Wednesday which (along with the lower clouds) will keep Maxes
running slightly below Climo. Clouds thin out Wednesday night before
increasing again Thursday morning ahead of the next storm
system.
&&
.LONG TERM /THURSDAY THROUGH TUESDAY/...
Summary...Weak storm system quickly moves through Thursday night
into Friday; A significant winter storm is likely to impact the
northern Mid-Atlantic and Northeast over the weekend; Arctic air
overspreads the region early next week.
Synoptic Overview...A closed low is forecast to remain centered near
Hudson Bay with the overall trough from the Midwest and Great Lakes
then across the Northeast. Split flow results in some energy running
along the southern states, with more significant energy forecast to
eject into the central and southern Plains late in the week and it
then runs eastward along a strengthening baroclinic zone in the
East. Low pressure develops along it and is forecast to track very
near our area over the weekend. While the guidance is in good
agreement with the storm over the weekend, the details are less
certain as this will depend on the storm track as well as the
thermal profiles. The weekend system is looking increasingly messy.
Prior to this storm, a weaker one moves across the region Thursday
night into Friday associated with a front runner short wave.
For Thursday and Friday...As the southern periphery of the closed
low in Canada weakens, a more zonal flow is across our area. A short
wave trough is forecast to be moving eastward from the Mid-
Mississippi Valley Thursday. High pressure ahead of it will be
across our area to start, then it shifts offshore toward Thursday
evening. A weak surface low associated with the short wave trough
crosses our area Thursday night into Friday. There looks to be a
decent ribbon of large scale ascent, which is augmented by warm air
advection. This should result in a precipitation shield working its
way across the area Thursday night and Friday morning, then quickly
ending as the surface low departs to our northeast. The thermal
profiles across much of the area look to support snow, however
warming from the south should result in an area of changeover to
rain as one goes southward across the region. As of now, not
anticipating mixed precipitation as it mainly looks like snow or
rain, although some freezing rain or sleet may not be all that far
to our southwest for a time.
The snow amounts look to be in the 1-3/2-4 inch range along and
north/west of I-95 with the most across the Lehigh Valley,
northwestern New Jersey and especially the Poconos. The system is
moving right along given the more flatter flow aloft, however a zone
of stronger forcing (frontogenesis) may result in an area of heavier
snow for a time. There may be some evaporative cooling coming into
play at the onset especially along and north/west of I-95 given low
enough surface dew points. The latest guidance has trended a bit
colder with this system (weaker warm air advection) so areas south
of I-95 may see a longer period of snow before changing to rain.
Therefore, a quick coating of snow (generally less than 1") may also
be possible for areas south of I-95, including southern NJ and
Delmarva, Thursday night. As of now, snow amounts may necessitate a
Winter Weather Advisory for a portion of eastern Pennsylvania and
northern New Jersey. This could be a higher impact event for the
Friday morning commute for a portion of the region, particularly
toward the north where light snow may continue into the mid-morning
hours. A mention of this storm continues in the Hazardous Weather
Outlook.
For Saturday and Sunday...A significant winter storm is expected to
impact the northern Mid-Atlantic and Northeast. A split flow regime
results in significant energy ejecting into the central and southern
Plains while northern stream energy amplifies some across eastern
Canada and the Great Lakes. The timing of the northern and southern
systems will be key regarding the end results here in the East, as
most guidance now phases them and therefore the surface low tracks
over or just west of our area. The track of the surface low will
depend on where the baroclinic zone is placed and tightens, as
arctic air will be pouring in on the backside of this storm. All of
this will play havoc with not only the precipitation types but also
amounts and therefore impacts.
Guidance continues to show a wealth of moisture accompanying this
storm, therefore where it snows the amounts could be significant and
there also could be a zone of icing. The potential for heavy rain,
snow, and mixed precipitation exists with this system. The signal
for this storm remains high among the guidance, therefore the PoPs
are in the likely to categorical range. At this point, thermal
profiles may briefly support a wintry mix, mainly snow/sleet, at the
onset of precipitation late Saturday along and south of I-95. The
Lehigh Valley, NW NJ, and southern Poconos are more likely to see a
longer duration of wintry weather, however guidance has continued to
trend farther northward with the track of the low which would mean a
transition to rain across our entire area, possibly including the
Poconos, by some point Saturday night. A transition back to a wintry
mix then eventually to all snow looks probable from NW to SE
starting Sunday morning depending on how quickly the arctic air
begins filtering in the wake of the low. The extent and duration of
any wintry precipitation on the back side of this system will
be dependent on how much moisture is available and how quickly
the cold air pushes in. That said, it does appear that
snow/sleet/freezing rain accumulations of some degree are
probable during some point of this event for our entire area,
especially along and north of I-95. As the surface low
traverses our area Sunday, arctic air will begin to overspread
our area from the west. Temps will plummet into the teens and
single digits late Sunday into Monday morning along with gusty
NW winds. This will result in the potential for flash freezing
across the entire area. A mention of this storm continues in the
Hazardous Weather Outlook.
For Monday and Tuesday...An upper-level trough across much of the
East will gradually shift eastward. Arctic high pressure is forecast
to build to our north Monday through Tuesday, and an arctic airmass
results in temperatures only in the 20s to even teens. A gusty
northwesterly wind will result in very cold wind chills.
&&
.AVIATION /21Z TUESDAY THROUGH SUNDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.
Tonight...VFR conditions are expected. However, mid level clouds
(4000 to 5000 ft AGL) are expected to increase late tonight. Winds
should be light (below 10 kt) and are expected to shift from
northwesterly to westerly. High confidence.
Wednesday...VFR conditions are expected. Ceilings between 3000 and
5000 ft AGL are possible, especially along and NW of the Delaware
Valley (including KABE, KRDG, KTTN, KPHL, KPNE, and KILG). Winds are
expected to be westerly or southwesterly at 10 knots or less. High
confidence.
Outlook...
Wednesday night...VFR conditions expected, with light (10 kt or
less) northwesterly winds, becoming variable late. High confidence.
Thursday and Friday...VFR ceilings during the first half of the day
on Thursday will likely lower to MVFR or even IFR late Thursday and
continuing into Friday. Visibility could be restricted to IFR or
lower Thursday night into Friday morning as a period of snow or
snow/rain mix is expected. Light and variable winds are expected
Thursday, then southeasterly and southerly Thursday night before
shifting to west-northwest 5-10 knots Friday.
Saturday and Sunday...MVFR or lower conditions probable. A period of
snow, rain, or a wintry mix is likely Saturday night through Sunday.
Very low confidence in this period.
&&
.MARINE...
Westerly winds around 10-20 kts will prevail into tomorrow, and
occasional gusts > 25 kts. will be possible over Atlantic waters.
This may require headlines in future packages but held off this
package given SCA currently in effect. Seas will generally run in
the 2-4 ft range. through the period.
Outlook...
Thursday...Fairly quiet with sub-SCA conditions expected. Easterly
winds 10-15 knots and seas 1-3 feet.
Friday...Possible SCA conditions developing with winds expected to
increase to 10-15 knots and seas reaching 2-4 feet.
Saturday and Sunday...SCA conditions possible with winds from 20-25
knots and seas increasing from 2-4 feet to 5-7 feet Sunday.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...None.
DE...None.
MD...None.
MARINE...Small Craft Advisory until 6 PM EST this evening for
ANZ450>455.
&&
Synopsis...Johnson
Near Term...Carr
Short Term...Carr
Long Term...Gorse/Staarmann
Aviation...Johnson
Marine...Carr/DavisHazardous weather outlook, Jan 15, 3:58 PM EST, 1 hour 50 minutes before
Hazardous Weather Outlook National Weather Service Mount Holly NJ 358 PM EST Tue Jan 15 2019 DEZ001-002-MDZ008-012-015-020-NJZ001-007>010-012>022-026-027-PAZ054- 055-060>062-070-071-101>106-162100- New Castle-Kent-Cecil-Kent MD-Queen Annes-Caroline-Sussex-Warren- Morris-Hunterdon-Somerset-Middlesex-Western Monmouth- Eastern Monmouth-Mercer-Salem-Gloucester-Camden- Northwestern Burlington-Ocean-Cumberland-Atlantic-Coastal Ocean- Southeastern Burlington-Carbon-Monroe-Berks-Lehigh-Northampton- Delaware-Philadelphia-Western Chester-Eastern Chester- Western Montgomery-Eastern Montgomery-Upper Bucks-Lower Bucks- 358 PM EST Tue Jan 15 2019 This Hazardous Weather Outlook is for central Delaware, northern Delaware, northeast Maryland, central New Jersey, northern New Jersey, northwest New Jersey, southern New Jersey, east central Pennsylvania, northeast Pennsylvania and southeast Pennsylvania. .DAY ONE...This afternoon and tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. For Thursday night into Friday, some accumulating snow is expected with the highest amounts in the Lehigh Valley/Berks County, northwestern New Jersey and the Poconos. Hazardous travel is possible and this may have a higher impact on the Friday morning commute. A Winter Weather Advisory may be needed for at least parts of the region. For Saturday and Sunday, a significant winter storm is probable, however the details including precipitation types and impacts are less certain at this time. A flash freeze is possible Sunday afternoon and night as arctic air pours into the area. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. DEZ003-004-MDZ019-NJZ023>025-162100- Inland Sussex-Delaware Beaches-Talbot-Cape May- Atlantic Coastal Cape May-Coastal Atlantic- 358 PM EST Tue Jan 15 2019 This Hazardous Weather Outlook is for southern Delaware, northeast Maryland and southern New Jersey. .DAY ONE...This afternoon and tonight. There is a low probability for widespread hazardous weather. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. For Saturday and Sunday, a significant winter storm is probable, however the details including precipitation types and impacts are less certain at this time. A flash freeze is possible Sunday afternoon and night as arctic air pours into the area. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. ANZ430-431-450>455-162100- Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 358 PM EST Tue Jan 15 2019 This Hazardous Weather Outlook is for Atlantic coastal waters and Delaware Bay Waters. .DAY ONE...This afternoon and tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures.
Nearby
Small Craft Advisories in New Jersey, 2019Every small craft advisory in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.